# SDR AALA20180118008

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 25,435 hours, 9,973 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. SUSPECTED SKIN CRACK ON RIGHT HAND HORIZONTAL STABILIZER, LOWER SKIN AT STAB STATION 101.90. VERIFIED CRACK REMOVED. INSTALLED FILLER AND DOUBLER AND SEALED PER SRM 55-10-01-2R-11.
